Publisher DOI: 10.1515/fca-2020-0055
arXiv ID: 1905.06779v3
Title: On the harmonic extension approach to fractional powers in Banach spaces
Language: English
Authors: Meichsner, Jan 
Seifert, Christian  
Keywords: And Phrases: fractional powers; Dirichlet-to-Neumann operator; Non-negative operator; Mathematics - Functional Analysis; Mathematics - Functional Analysis; 47A05, 47D06, 47A60
Issue Date: 1-Aug-2020
Source: Fractional calculus and applied analysis 23 (4): 1054-1089 (2020-08-01)
Abstract (english): 
We show that fractional powers of general sectorial operators on Banach spaces can be obtained by the harmonic extension approach. Moreover, for the corresponding second order ordinary differential equation with incomplete data describing the harmonic extension we prove existence and uniqueness of a bounded solution (i.e. of the harmonic extension).
URI: http://hdl.handle.net/11420/7663
ISSN: 1311-0454
Journal: Fractional calculus and applied analysis 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

90
Last Week
0
Last month
4
checked on Jul 6, 2022

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
checked on Jun 29, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.